# SDR USAA2011010490037

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 34,166 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1776 - BOS - EEL - R-4 DOOR EMERGENCY LIGHT LENS COVER MISSING.  MAINTENANCE REPLACED MISSING EMERGENCY LIGHT LENS COVER ON R-4 DOOR.
